# SDR DALA2025072205520

- Difficulty date: July 22, 2025
- Submitted: July 22, 2025
- Operation: Air carrier
- Aircraft: N319NB
- Make and model: Airbus A319-114
- Aircraft serial: 1346
- Aircraft time: 66,686 hours, 34,356 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Panel
- Condition: Delaminated
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3119 LEFT HORIZONTAL STAB UPPER PANEL 334BT DELAMINATED/SEPERATED. CORRECTIVE ACTION: R/R'D PANEL 334BT ON LEFT HORIZONTAL STAB IAW A319 AMM 55-10. (7455080).
